Previous |  Up |  Next

Article

References:
[1] C. E. Aull: Paracompact subsets. Proc. Second Prague. Topological Symposium (1966) 45-51. MR 0234420
[2] R. Engelking: General Topology. Polish Scientific Publishers, Warszawa, 1977. MR 0500780 | Zbl 0373.54002
[3] H. W. Martin: Linearly ordered covers, normality and paracompactness. Top. and its Appl. 12 (1981) 305-313. MR 0623738 | Zbl 0483.54011
[4] R. Telgársky: $C$-scattered and paracompact spaces. Fund. Math. 73 (1971) 59-74. MR 0295293
[5] R. Telgársky: Concerning product of paracompact spaces. Fund. Math. 74 (1972) 153-159. MR 0298620
Partner of
EuDML logo